MAUDE Adverse Event Report: DEPUY SPINE INC EXP TI POLY SCREW 8MMX80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC EXP TI POLY SCREW 8MMX80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179712880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: kwp, mnh, mni, kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure while placing a left sided s2ai screw, the tip of 5.5 nav driver - shaft t20 sheared off inside the drive recess of the screw.As this was a revision surgery, this screw was already implanted previously and the surgeon was replacing it in a new trajectory.After the driver broke, the screw was successfully removed and a new screw was implanted.The hospital discarded the screw with the broken driver tip.The surgeon¿s complaint is the tip of an expedium 5.5 screwdriver (t20) is too small/weak when inserting larger diameter screws, specifically in revision surgeries such as this when the bone is sclerotic.Procedure was completed successfully.This report is for one (1) exp ti poly screw 8mmx80mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
EXP TI POLY SCREW 8MMX80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12816703
Report Number1526439-2021-02424
Device Sequence Number4699252
Product Code NKB
UDI-Device Identifier10705034068145
UDI-Public(01)10705034068145
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712880
Device Catalogue Number179712880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 NAV DRIVER - SHAFT T20
Patient Age69 YR
Patient SexUnknown
Patient Weight113 KG